Alert archive / Kentucky / Tornado Warnings in 2006
Tornado Warning 50, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 7, 2006, 7:30 PM EDT for Jefferson County, Kentucky. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 7:30 PM EDT (23:30 UTC)
- Expired
- Apr 7, 2006, 8:04 PM EDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Jefferson County, KY
The radar
The Louisville radar (KLVX), 25 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 7:35 PM EDT | TSTM WND DMG | Pleasure Ridge Park, KY | TREE FELL ONTO A HOUSE. EVENT TIME ESTIMATED |
| Apr 7, 7:35 PM EDT | TORNADO | Pleasure Ridge Park, KY | TORNADO ON THE GROUND |
| Apr 7, 7:40 PM EDT | HAIL 0.75 | Pleasure Ridge Park, KY | |
| Apr 7, 7:45 PM EDT | HAIL 0.88 | Okolona, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 11:20 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 072330
TORLMK
KYC111-080015-
/O.NEW.KLMK.TO.W.0050.060407T2330Z-060408T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
730 PM EDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY
* UNTIL 815 PM EDT
* AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PLEASURE
RIDGE PARK...MOVING EAST AT 45 MPH.
* THE TORNADO IS WILL BE NEAR...
VALLEY STATION BY 735 PM EDT.
FAIRDALE BY 740 PM EDT.
OKOLONA AND HIGHVIEW BY 745 PM EDT.
6 MILES SOUTH OF FERN CREEK BY 750 PM EDT.
IF YOU LIVE NEAR THE VALLEY STATION AREA...PLEASE TAKE COVER
IMMEDIATELY THIS IS A VERY DANGEROUS STORM
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR EASTERN
KENTUCKY.
LAT...LON 3820 8587 3817 8591 3803 8592 3809 8571
3809 8552 3815 8544 3819 8576
$$
AL4 follow-up statements
000
WWUS53 KLMK 072336
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
734 PM EDT FRI APR 7 2006
KYC111-080015-
/O.CON.KLMK.TO.W.0050.000000T0000Z-060408T0015Z/
JEFFERSON KY-
734 PM EDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR SOUTHERN
JEFFERSON COUNTY...
AT 731 PM EDT...THE PUBLIC REPORTED A TORNADO NEAR PLEASURE RIDGE
PARK. THIS TORNADO WAS APPROACHING PLEASURE RIDGE PARK...OR ABOUT 8
MILES SOUTHWEST OF LOUISVILLE....MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
OKOLONA AND FAIRDALE BY 740 PM EDT.
HIGHVIEW BY 745 PM EDT.
FERN CREEK BY 750 PM EDT.
IF YOU ARE LOCATED NORTH OF VALLEY STATION...OR IN FAIRDALE...PLEASE
TAKE SHELTER IMMEDIATELY THIS STORM WILL BE CROSSING CLOSE TO THE
INTERSTATE 65 AND GENE SNYDER FREEWAY. IF YOU ARE IN YOUR CAR...GET
OFF OF THE HIGHWAY AND TAKE SHELTER IMMEDIATELY
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3820 8587 3817 8591 3803 8592 3809 8571
3809 8552 3815 8544 3819 8576
$$
AL000
WWUS53 KLMK 072341
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT FRI APR 7 2006
KYC111-080015-
/O.CON.KLMK.TO.W.0050.000000T0000Z-060408T0015Z/
JEFFERSON KY-
739 PM EDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR SOUTHERN
JEFFERSON COUNTY...
AT 735 PM EDT...LOCAL LAW ENFORCEMENT CONFIRMED THE TORNADO NEAR
PLEASURE RIDGE PARK. THIS TORNADO WAS LOCATED NEAR PLEASURE RIDGE
PARK...OR ABOUT 8 MILES SOUTHWEST OF LOUISVILLE....MOVING EAST AT 35
MPH.
THE TORNADO WILL BE NEAR...
FAIRDALE BY 745 PM EDT.
OKOLONA BY 750 PM EDT.
HIGHVIEW AND FERN CREEK BY 755 PM EDT.
PLEASE TAKE COVER IF YOU ARE NEAR THE VALLEY STATION AND FAIRDALE
AREAS. IF YOU ARE ON THE GENE SNYDER OR ON INTERSTATE 65...OR NEAR
THE LOUISVILLE INTERNATIONAL AIRPORT...TAKE COVER. FIND SHELTER OFF
OF THE HIGHWAYS.
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3820 8587 3817 8591 3803 8592 3809 8571
3809 8552 3815 8544 3819 8576
$$
AL000
WWUS53 KLMK 072348
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
748 PM EDT FRI APR 7 2006
KYC111-080015-
/O.CON.KLMK.TO.W.0050.000000T0000Z-060408T0015Z/
JEFFERSON KY-
748 PM EDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR SOUTHERN
JEFFERSON COUNTY...
AT 744 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR OKOLONA...OR ABOUT 7 MILES SOUTH OF
LOUISVILLE....MOVING EAST AT 50 MPH.
THE TORNADO WILL BE NEAR...
RURAL SOUTHEASTERN JEFFERSON COUNTY AT 800 PM EDT.
TAKE COVER IMMEDIATELY IF YOU ARE NEAR THE GENE SNYDER AND
INTERSTATE 65 INTERSECTION. ALSO...IF ANYWHERE NEAR THIS LOCATION
AND OKOLONA...PLEASE TAKE COVER NOW
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3820 8587 3817 8591 3803 8592 3809 8571
3809 8552 3815 8544 3819 8576
$$
AL000
WWUS53 KLMK 080004
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 PM EDT FRI APR 7 2006
KYC111-080015-
/O.CAN.KLMK.TO.W.0050.000000T0000Z-060408T0015Z/
JEFFERSON KY-
805 PM EDT FRI APR 7 2006
...THE TORNADO WARNING FOR SOUTHERN JEFFERSON COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR EASTERN
KENTUCKY.
LAT...LON 3820 8587 3817 8591 3803 8592 3809 8571
3809 8552 3815 8544 3819 8576
$$
JSDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 7, 5:43 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 7, 5:43 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 543 PM EDT FRI APR 7 2006 .SHORT TERM(MESOSCALE UPDATE). SUPERCELLS CONTINUE TO MOVE OUT OF TN AND HAVE DISTINCT RIGHT MOVING CHARACTERISTICS...AND NOW THE OUR MAIN FOCUS IS THE LINE OF STORMS THAT ARE FORMING AHEAD OF THE FRONT. THIS SHOULD ENHANCE THE WIND POTENTIAL GIBSON COUNTY KY STORM JUST PRODUCED BASEBALL SIZE HAIL. THIS STORM IN ENTERING AIR THAT HAS NOT BEEN WORKED OVER...SO THE TORNADO THREAT WILL CONTINUE. LARGE HAIL IS STILL A THREAT WITH OPTIMUM WBZS. DEW POINTS DROP OFF BEHIND THE FRONT AND THINGS WILL QUIET DOWN BY MID TO LATE EVENING. JDG .LONG TERM(SATURDAY NIGHT THROUGH FRIDAY) NO CHANGES TO THE EXTENDED PD...MAINLY DRY WITH ABOVE NORMAL TEMPS. HIGH PRESSURE WILL MIGRATE EAST TOWARD THE MID ATLANTIC COAST BY TUESDAY. MOIST SOUTHERLY FLO WILL INCREASE BY TUESDAY...BUT A RIDGE AXIS EXTENDING SOUTHWEST INTO THE NORTHERN GULF WILL INHIBIT RAPID RETURN OF GULF MOISTURE. RIDGING ALOFT WILL DEVELOP ACROSS THE LOWER OHIO VALLEY AS TROUGHING DEVELOPS ACROSS THE ROCKIES. LOW PRESSURE MOVING WEST OF THE GREAT LAKES WEDNESDAY WILL ALLOW A TROUGH TO MOVE EAST THROUGH OUR REGION WEDNESDAY. MODIFIED GULF AIR WILL APPROACH FROM THE WEST AND SO WILL KEEP LOW CHANCES FOR SHOWERS AND THUNDER WEDNESDAY...SUPPORTED BY HPC. THIS SYSTEM IS WEAK HOWEVER AND MAINLY TO OUR NORTH...SO NO COLD AIR TO FOLLOW WITH CONTD OSLO WARMING THRU FRI. --DK .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && JG/AB/DK
Hazardous weather outlook, Apr 7, 5:00 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 500 PM EDT FRI APR 7 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 600 PM CDT FRI APR 7 2006 /500 PM EDT FRI APR 7 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS THE TWO STATE REGION. A COLD FRONT WILL DROP SOUTHEAST ACROSS THE REGION TONIGHT WHILE AN AREA OF LOW PRESSURE DEVELOPS ALONG THE COLD FRONT OVER SOUTHEAST MISSOURI. BOTH THE LOW PRESSURE AND COLD FRONT WILL CONTINUE TO MOVE TO THE SOUTHEAST DURING THE OVERNIGHT HOURS. THE MAIN FOCUS FOR THE THUNDERSTORM ACTIVITY WILL BE ALONG AND AHEAD OF THE COLD FRONT AND THE SURFACE LOW PRESSURE. THE MAIN SEVERE WEATHER THREAT WILL BE FOR ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY. THERE WILL BE THE POSSIBILITY OF FROST OR FREEZING TEMPERATURES SUNDAY MORNING AS COOL HIGH PRESSURE BUILDS INTO THE LOWER OHIO VALLEY. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE NEXT WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND TONIGHT. FOR THE LATEST INFORMATION ON THESE DEVELOPING STORMS LISTEN TO NOAA WEATHER RADIO OR BROADCAST MEDIA. INFORMATION MAY ALSO BE FOUND ON THE WEB AT WEATHER.GOV/LOUISVILLE. --21
In the hours before
Local storm report, Apr 7, 7:01 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
701 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL DEPUTY 38.80N 85.65W
04/07/2006 E1.75 INCH JEFFERSON IN TRAINED SPOTTER
&&
RLLocal storm report, Apr 7, 7:03 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL PILOT KNOB 38.28N 86.35W
04/07/2006 M1.75 INCH CRAWFORD IN AMATEUR RADIO
&&
CSLocal storm report, Apr 7, 7:10 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL RAMSEY 38.32N 86.15W
04/07/2006 M1.75 INCH HARRISON IN EMERGENCY MNGR
&&
CSLocal storm report, Apr 7, 7:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
713 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL WHITE CLOUD 38.23N 86.23W
04/07/2006 E1.25 INCH HARRISON IN TRAINED SPOTTER
HAIL COVERING THE GROUND
&&
RLLocal storm report, Apr 7, 7:17 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FUNNEL CLOUD 2 S CORYDON 38.18N 86.13W
04/07/2006 HARRISON IN EMERGENCY MNGR
&&
RLLocal storm report, Apr 7, 7:30 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
730 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL GEORGETOWN 38.30N 85.97W
04/07/2006 E0.75 INCH FLOYD IN TRAINED SPOTTER
&&
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 1:12 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 33 min |
| Apr 7, 1:23 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 37 min |
| Apr 7, 1:29 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 31 min |
| Apr 7, 2:00 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 15 min |
| Apr 7, 2:00 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 15 min |
| Apr 7, 2:04 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson | 26 min |
| Apr 7, 2:10 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 50 min |
| Apr 7, 2:27 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Hart | 48 min |
| Apr 7, 2:29 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 46 min |
| Apr 7, 2:34 PM EDT | Tornado Warning | LMK | Barren, Hart | 26 min |
| Apr 7, 2:44 PM EDT | Tornado Warning | LMK | Green, Metcalfe | 34 min |
| Apr 7, 2:45 PM EDT | Tornado Warning | LMK | Logan | 30 min |
| Apr 7, 2:53 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 37 min |
| Apr 7, 2:55 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 35 min |
| Apr 7, 2:57 PM EDT | Tornado Warning | LMK | Simpson, Warren | 48 min |
| Apr 7, 3:00 PM EDT | Tornado Warning | LMK | Taylor | 45 min |
| Apr 7, 3:09 PM EDT | Tornado Warning | LMK | Adair | 36 min |
| Apr 7, 3:19 PM EDT | Tornado Warning | LMK | Allen | 27 min |
| Apr 7, 3:27 PM EDT | Tornado Warning | LMK | Casey | 33 min |
| Apr 7, 3:30 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 36 min |
| Apr 7, 3:41 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 34 min |
| Apr 7, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Garrard | 29 min |
| Apr 7, 3:56 PM EDT | Severe Thunderstorm Warning | LMK | Barren | 34 min |
| Apr 7, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 46 min |
| Apr 7, 4:06 PM EDT | Severe Thunderstorm Warning | LMK | Metcalfe | 24 min |
| Apr 7, 4:09 PM EDT | Tornado Warning | LMK | Barren, Metcalfe | 20 min |
| Apr 7, 4:33 PM EDT | Tornado Warning | LMK | Monroe | 22 min |
| Apr 7, 4:48 PM EDT | Tornado Warning | LMK | Clinton, Cumberland | 27 min |
| Apr 7, 5:15 PM EDT | Tornado Warning | LMK | Clinton | 15 min |
| Apr 7, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 22 min |
| Apr 7, 7:10 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 35 min |
| Apr 7, 7:16 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 44 min |
| Apr 7, 7:43 PM EDT | Severe Thunderstorm Warning | LMK | Hancock | 42 min |
| Apr 7, 7:50 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 40 min |
| Apr 7, 7:51 PM EDT | Tornado Warning | LMK | Bullitt, Spencer | 24 min |
Nearby
Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.